MathSciNet Relay Station
MathSciNet bibliographic data
MR1054011 05C80
Chung, F. R. K.; Graham, R. L.; Wilson, R. M. Quasi-random graphs. Combinatorica 9 (1989), no. 4, 345–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement